# SDR ANCF0329351

- Difficulty date: February 20, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N190AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53190
- Aircraft time: 10,969 hours, 9,490 cycles
- Engine: Pwa JT8D219
- Engine time: 18,730 hours, 18,296 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Line
- Condition: Disconnected
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CRUISE LT ENGINE N2 STARTED TO DECREASE UNTIL REACHING 36 PERCENT (OSCILLATING BETWEEN 32 AND 40 PERCENT), THERE IS MORE THAN ONE KNOB SPLIT BETWEEN ENGINES TO KEEP SAME EPR.  FLIGHT DIVERTED TO PTY.  MOISTURE TRAP WAS CHECK FOR CONDITION AND BURNER PRESSURE.  LT ENGINE INLET/OUTLET AND PT2 LINE WERE CHECK.  EPR TRANSMITTER WAS SWAPPED.  LT ENGINE TACHOMETER B-ELECTRICAL LINE WAS FOUND DISCONNECTED.  REPAIRED IAW AMM 77-12-00 P 201.  RUN UP TEST OK.
